# SDR DALA2017061504723

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD EDGE OUTER PAN BETWEEN BEAMS 1 AND 2 IN THE AFT CARGO DOOR.   FWD EDGE OUTER PAN WAS REPAIRED IAW SRM 52-30-02-2R, PROCEDURE 4, REPAIR 4.
